# SDR CALA2013061900429

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 40,615 hours, 13,059 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Part serial: 24029
- Condition: Failed
- Location: Landing Gear
- Part time: 40,614 hours, 13,059 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID INOP LIGHT CAME ON AFTER TAKEOFF AND REMAINED ON THROUGHOUT FLIGHT.  LIGHT EXTINGUISHED AFTER LANDING.  R & R LEFT INBD ANTI-SKID VALVE IAW AMM 32-42-31, OPS AND LEAK CHECK GOOD.  ACFT OK TO CONTINUE.
